Abstract and Applied Analysis

Ulam's Type Stability

Janusz Brzdęk, Nicole Brillouët-Belluot, Krzysztof Ciepliński, and Bing Xu

Full-text: Open access

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 329702, 2 pages.

Dates
First available in Project Euclid: 7 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1399487768

Digital Object Identifier
doi:10.1155/2012/329702

Zentralblatt MATH identifier
1259.39019

Citation

Brzdęk, Janusz; Brillouët-Belluot, Nicole; Ciepliński, Krzysztof; Xu, Bing. Ulam's Type Stability. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 329702, 2 pages. doi:10.1155/2012/329702. https://projecteuclid.org/euclid.aaa/1399487768


Export citation